# SDR DHL2005805505

- Difficulty date: February 23, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing Slat
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER WING INBOARD L/E UPPER FORMER CRACKED 0.500, XFS 678.750.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21.  FABRICATED (2EA) ANGLE DOUBLERS (AL7075-T6 0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLERS IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLERS WITH FASTENERS IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.  TORQUED IAW SRM 51-3-1 PG 2A.
